Matrix canonical realizations of the Lie algebra o(m,n). I. Basic formulæ and classification
Annales de l'I.H.P. Physique théorique, Volume 23 (1975) no. 4, p. 335-347
@article{AIHPA_1975__23_4_335_0,
     author = {Havl\'\i \v cek, M. and Exner, P.},
     title = {Matrix canonical realizations of the Lie algebra $o(m, n)$. I. Basic formul\ae\ and classification},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {4},
     year = {1975},
     pages = {335-347},
     zbl = {0365.17004},
     mrnumber = {400945},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1975__23_4_335_0}
}
Havlíček, M.; Exner, P. Matrix canonical realizations of the Lie algebra $o(m, n)$. I. Basic formulæ and classification. Annales de l'I.H.P. Physique théorique, Volume 23 (1975) no. 4, pp. 335-347. http://www.numdam.org/item/AIHPA_1975__23_4_335_0/

[1] M. Havlicek and P. Exner, On the minimal canonical realizations of the Lie algebra OC(n). Ann. Inst. H. Poincaré, t. 23, Sect. A, n° 4, 1975, p. 311. | Numdam | Zbl 0325.17001

[2] A. Joseph, Commun. math. Phys., t. 36, 1974, p. 325. | MR 342049 | Zbl 0285.17007

[3] J.L. Richard, Ann. Inst. H. Poincaré, t. 8, Sect. A, n° 3, 1968, p. 301. | Numdam | Zbl 0161.23705

[4] A. Joseph, J. Math. Phys., t. 13, 1972, p. 351. | Zbl 0238.17004

[5] N. Jacobson, Lie algebras, Mir, Moskva, 1964 (in Russian). | MR 178096 | Zbl 0121.27601

[6] D.L. Zhelobenko, Kompaktnyje gruppy Li i ich predstavlenija. Nauka, Moskva, 1970. | Zbl 0228.22013

[7] N. Jacobson, The theory of rings, Gos. izd. in. lit., Moskva, 1947 (in Russian).

[8] E. Nelson, Ann. Math., t. 70, n° 3, 1959, p. 572. J. Simon, Commun. math. Phys., t. 28, 1972, p. 39. M. Havlicek, Remark on the integrability of some representations of the semi-simple Lie algebras. Rep. Math. Phys., to appear. | MR 107176 | Zbl 0091.10704

[9] H.D. Doebner and O. Melsheimer, Nuovo Cim., Ser. 10, t. 49, 1967, p. 73. | MR 213110 | Zbl 0163.22504